# SDR ASAA2021022034143

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,520 hours, 9,643 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NR 1 PACK LIGHT ILLUMINATED.  GROUNDED - YES.  ACCOMPLISHED BITE CK OF LT PACK CONTROLLER SHOWS TCV FAULT ON THIS PACK.  LT PACK LT EXTINGUISHED AFTER CONTROLLER RESET.  VERIFIED LT PACK LT DOES NOT ILLUM WITH MASTER CAUTION RECALL.
